Label: information fortheuser
Remidol 650 mg/20 mg/4 mg granulated for oral solutionEFG
Paracetamol/ Dextromethorphan/Chlorphenamine
Read this label carefully before starting to take this medication, as it contains important information for you.
Follow exactly the administration instructions for the medication contained in this label, or those indicated by your doctor or pharmacist.
-Keep this label, as you may need to refer to it again.
-If you need advice or more information, consult your pharmacist.
-If you experience adverse effects, consult your doctor or pharmacist, even if they are not listed in this label. See section 4.
-You should consult your doctor if your condition worsens or does not improve after 5 days of treatment(3 days for fever and for adolescents).
1.What Remidol is and for what it is used
2.What you need to know before starting to take Remidol
3.How to take Remidol
4.Possible adverse effects
5.Storage of Remidol
6.Contents of the package and additional information
Remidol is a medication that contains three active ingredients in association: paracetamol, which reduces fever and relieves pain, dextromethorphan, which is an antitussive, and chlorphenamine, which reduces nasal secretion and sneezing.and sneezing.It is indicated for symptomatic relief of the common cold and flu, with mild to moderate pain, such as headache, fever, non-productive cough (irritative cough, nervous cough), nasal secretion, and sneezing in adults and adolescents 14 years and older..
He should consult his doctor if he worsens or if the symptoms persist after 5 days of treatment in adults, or 3 days in adolescents, or if the fever persists for more than 3 days.
Do not take Remidol:
Consult your doctor or pharmacist before starting to take Remidol
Do not take more than the recommended dose in section 3. “How to take Remidol”. Taking more than the recommended dose (overdose) may result in liver damage. In case of overdose, seek medical help immediately. Prompt medical attention is critical for adults, as well as for children, even if you do not perceive any signs or symptoms.
Chronic alcoholics should ask their doctor if they can take paracetamol, other analgesics, or medications that reduce fever. In addition, they should be careful not to take more than 3 packets a day (2 g of paracetamol).
While taking this medication, do not take other medications that contain paracetamol, as it may cause a paracetamol overdose that could damage the liver. Do not use more than one medication that contains paracetamol without consulting your doctor.
Before starting to take Remidol, you must consult your doctor or pharmacist if:
During treatment with Remidol, immediately report to your doctor if:
This medication may increase the sedative effects of central nervous system depressants, including alcohol, sedatives, and tranquilizers. Therefore, it is recommended to avoid drinking alcohol or taking CNS depressants (barbiturates, tranquilizers, MAOIs) while taking this medication.
This medication may cause drowsiness. Avoid consuming alcoholic beverages and certain medications while taking this medication, as they may potentiate this effect.See the sections “Use of other medications” and “Remidol with food, drinks, and alcohol”
Sedated, weakened, or bedridden patients should not take this medication.
Very rarely, cases of severe skin reactions called acute generalized pustular psoriasis (AGPP), Stevens-Johnson syndrome (SJS), and toxic epidermal necrolysis (TEN) have been reported associated with the use of paracetamol. If you experience the first sign of skin rash or hypersensitivity, discontinue treatment and consult your doctor.
Cases of abuse with medications containing dextromethorphan in adolescents have been described, therefore, this possibility should be taken into account, as it may cause severe adverse effects. (See the section “If you take more Remidol than you should”).
This medication may cause dependence. Therefore, treatment should be of short duration.
Inform your doctor or pharmacist if you are taking or have taken recently or may need to take any other medication.
Especially, if you are using some of the following medications, it may be necessary to modify the dose of some of them or interrupt treatment:
Interferences with diagnostic tests:
If you are to undergo any diagnostic test (including blood, urine, skin tests that use allergens, etc...) inform your doctor that you are taking this medication, as it may alter the results.
Remidol with food, drinks, and alcoholWhile taking this medication, do not consume alcoholic beverages, as they may potentiate the appearance of adverse effects of this medication.
The use of medications containing paracetamol by patients who regularly consume alcohol (3 or more alcoholic beverages: beer, wine, liquor, etc... per day) may cause liver damage.
Do not take the medication with orange or grapefruit juice, as it may potentiate the effects of one of its components (dextromethorphan).
Pregnancy and lactationIf you are pregnant or breastfeeding, consult your doctor or pharmacist before using this medication.
The consumption of medications during pregnancy may be hazardous to the embryo or fetus, and should be monitored by your doctor.
This medication should not be taken during pregnancy unless your doctor considers it strictly necessary.
The active ingredients of this medication are excreted in breast milk, therefore, women in the lactation period should not take Remidol
Remidol may cause drowsiness, altering mental and/or physical ability. If you experience these effects, avoid driving vehicles or operating machines.
This medication contains 26.3 mg of sodium (main component of table salt/for cooking) in each. This is equivalent to 1.18% of the maximum daily sodium intake recommended for an adult.
This medication contains saccharose. If your doctor has indicated that you have an intolerance to certain sugars, consult with him before taking this medication. Patients with diabetes mellitus should be aware that this medication contains 4.4 g of saccharose per tablet
This medication may cause allergic reactions because it contains yellow orange S (E110). It may cause asthma, especially in patients allergic to acetylsalicylic acid.
Follow exactly the medication administration instructions contained in this leaflet or those indicated by your doctor or pharmacist.
Remidol is a medication intended for oral use, the contents of a packet should be poured into a half glass of water and stirred until dissolved. Sugar or honey can be added according to preference. Preferably take at night before going to bed.
Start treatment as soon as the first symptoms appear and discontinue as they disappear.
If there is no improvement or worsening after 5 consecutive days of treatment (3 for fever or adolescents), consult a doctor. (see section 1. "What is Remidol and what is it used for").
Always use the lowest effective dose.
This medication is taken orally.
Pour the contents of a packet into a half glass of water and stir until dissolved. Sugar or honey can be added according to preference. Preferably take at night before going to bed.
The recommended dose is:
Adults and adolescents 14 years and older: 1 packet every 6 or 8 hours (3 or 4 times a day), as needed. Preferably take 1 packet before going to bed. Do not take more than 4 packets (equivalent to 2.6 g of paracetamol) per day. See "Warnings and precautions" section.
Patients with liver insufficiency:1 packet every 8 hours. Do not take more than 3 packets (equivalent to 1.95 g of paracetamol) per day. Consult your doctor.
Patients with renal insufficiency: cannot take this medication due to the 650 mg paracetamol dose.
Use in children
This medication is contraindicated in children under 14 years old, due to the active ingredients' dose.
If you take more Remidol than you should
Go immediately to a medical center, even if there are no symptoms, as they often do not manifest until 3 days after the overdose, even in cases of severe intoxication.
The most severe effect of an overdose of this medication is liver damage caused by paracetamol. You may feel dizziness, vomiting, confusion, excitement, restlessness, nervousness, irritability, visual disturbances, loss of appetite, yellowing of the skin and eyes (jaundice), abdominal pain, and difficulty breathing. In children, states of somnolence, or alterations in gait.
Other symptoms in case of massive overdose may be: coma, severe respiratory problems, and convulsions.
Contact your doctor or hospital immediately if you experience any of the mentioned symptoms.
Cases of abuse with medications containing dextromethorphan in adolescents have been reported, which may lead to severe adverse effects, such as agitation, confusion, conversion disorders, hallucinations, ataxia (uncoordinated movements), coma, decreased consciousness, dysarthria (speech difficulty), apathy, dystonia, nystagmus (uncontrolled and involuntary eye movements), convulsions, serotonin syndrome, tremors, depression, and central nervous system excitation, miosis, and mydriasis (pupil constriction and dilation), respiratory depression, urinary retention, tachycardia, hypertension, and ischemic colitis.
The symptoms of chlorphenamine overdose may be central nervous system depression, hyperthermia, anticholinergic syndrome (mydriasis, flushing, fever, dry mouth, urinary retention, decreased bowel sounds), tachycardia, hypotension, hypertension, nausea, vomiting, agitation, confusion, hallucinations, psychosis, convulsions, or arrhythmias. Patients with prolonged agitation, coma, or convulsions may rarely develop rhabdomyolysis and renal failure.
The treatment of an overdose is more effective if initiated within 4 hours of medication ingestion. Patients undergoing barbiturate treatment or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
In case of overdose or accidental ingestion, go immediately to a medical center or, if not possible, consult the Toxicological Information Service (phone: 91 5620420), indicating the medication and the amount ingested.
Like all medications, Remidol may cause adverse effects, although not everyone will experience them.
The following adverse effects were reported in at least 1 in 100 subjects during clinical trials with chlorphenamine: Drowsiness, dry mouth, dizziness, restlessness, pharyngitis, and dyspepsia.
The following adverse reactions were reported with unknown frequency: Anaphylactic reaction, hypersensitivity, insomnia, nervousness, and restlessness (psychomotor hyperactivity), abdominal pain, diarrhea, nausea, vomiting, angioedema (swelling of certain areas of the skin), pruritus, urticaria, rash, pruritic rash, skin lesions after taking the medication (Fixed drug eruption), increased transaminases, and a serious disease that can make the blood more acidic (designated metabolic acidosis) in patients with severe disease who use paracetamol (see section 2).
The simultaneous consumption of alcohol during treatment may exacerbate the appearance of adverse effects. Do not consume alcoholic beverages during the same
If you experience any type of adverse effect, consult your doctor or pharmacist, or nurse, even if it is a possible adverse effect that does not appear in this prospectus. You can also report them directly through the Spanish System for Pharmacovigilance of Medicinal Products for Human Use:www.notificaram.es.
By reporting adverse effects, you can contribute to providing more information about the safety of this medication..
Keep this medication out of the sight and reach of children. Do not store at a temperature above 30 °C
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of packaging and medications you no longer need at the SIGRE collection point of the pharmacy. If in doubt, ask your pharmacist how to dispose of packaging and medications you no longer need. By doing so, you will help protect the environment.
Composition of Remidol
The active principles are: paracetamol 650 mg, chlorphenamine maleate 4 mg, and dextromethorphan hydrobromide 20 mg.
The other components (excipients) are: sucrose, sodium cyclamate, sodium citrate, yellow orange S (E-110), sodium saccharin, anhydrous citric acid, polysorbate 80, povidone K 30, titanium dioxide (E-171), lemon aroma, yellow quinoline (E-104).
Appearance of the product and content of the packaging
Yellow-colored granule for oral solution with a lemon flavor. Each package contains 10 sachets.
Holder of the marketing authorization
Farmasierra Laboratorios SL Ctra de Irun km 26,200
28709, San Sebastián de los Reyes. Madrid. Spain
Responsible for manufacturing
Farmasierra Manufacturing SL Ctra de Irún km 26,200
San Sebastián de los Reyes 28709 Madrid. Spain
Date of the last review of this leaflet
February 2025
Other sources of information
The detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.